# SDR AALA201704129017

- Difficulty date: April 10, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- Aircraft time: 49,214 hours, 20,288 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG EXIT LIGHT COVER MISSING (LOWER LEFT SIDE OF DOOR 4L AFT LEFT ENTRY DOOR). REMOVED AND REPLACED EMERG EXIT LIGHT COVER. ASSEMBLY LOWER LEFT SIDE OF DOOR 4L IAW AMM 33-51-00-201. OPS CHECK GOOD. A/C OK FOR SERVICE.. THE AIRCRAFT WAS NOT GROUNDED.
